# SDR E0YA20202200201

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N367ND
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501239
- Aircraft time: 30 hours, 20 cycles
- Engine: Rroyce AE3007A1
- Engine time: 30 hours, 20 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2810051104
- Part serial: 5668AB
- Condition: Leaking
- Location: Fuel Vent
- Part time: 300 hours, 20 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AND MADE A LEFT BANK TURN.  TOWER NOTIFIED OF FUEL COMING FROM LEFT WING DURING MANUERVER.  CIRCLE BACK TO LAND AND ACCESS FUEL LEAK.
